MAUDE Adverse Event Report: DEGANIA SILICONE, INC. JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER

DEGANIA SILICONE, INC. JP CHAN DRN SIL HUBLESS 15FR W/TRO; ACCESSORIES, CATHETER
Model Number JP-2229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that per the neurosurgeon, the order was given to remove jp drain on lower back prior to discharge.As the jp drain tube was being pulled out, there was some resistance.When the rn pulled the tubing, the end of the tubing was fragmented.Imaging was performed to conclude that the remaining piece was still in patient.No further information was provided.
 
Additional Manufacturer Narrative
Based on the supplier investigation, since no samples were returned for evaluation, a root cause could not be determined for the reported complaint.The supplier¿s in-process control contains tensile strength test of every batch of drains.Testing from retained samples from the same batch passed tensile strength test and the result was within test specification.Based on testing and the information provided, the root cause cannot be determined.

Brand Name
JP CHAN DRN SIL HUBLESS 15FR W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS   1513000
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17092742
Report Number1423537-2023-00948
Device Sequence Number12430604
Product Code KGZ
UDI-Device Identifier10885380182617
UDI-Public10885380182617
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2229
Device Catalogue NumberJP-2229
Device Lot NumberP1922015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date07/24/2023
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown